# SDR SWAA075554

- Difficulty date: November 5, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 36,209 hours, 22,514 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Slat
- Component: Nr 6 Slat
- Component part number: 65C26602
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RIGHT WING NR 6 L/E SLAT T/E DELAMINATED AT INBOARD END.  REMOVED AND REPLACED SLAT PER MM.
